# SDR 97ZZZX259

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000049A
- Condition: Cracked
- Location: M/R
- Part time: 13,691 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 500 HOUR INSPECTION, FOUND BLADE SKIN CRACKED ALONG FORWARD EDGE OF TRIM TAB.
